Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 161, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 20, 2017, 9:46 PM CDT for Jefferson County, Keokuk County, Washington County, Iowa. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2017, 9:46 PM CDT (02:46 UTC)
- Expired
- Jul 20, 2017, 10:16 PM CDT
- In force
- 30 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, IA, Keokuk County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 130 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2392 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.0
The text
As transmitted.
822
WUUS53 KDVN 210246
SVRDVN
IAC101-107-183-210345-
/O.NEW.KDVN.SV.W.0161.170721T0246Z-170721T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
946 PM CDT THU JUL 20 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Keokuk County in southeastern Iowa...
Southwestern Washington County in southeastern Iowa...
Northern Jefferson County in southeastern Iowa...
* Until 1045 PM CDT
* At 946 PM CDT, a severe thunderstorm was located over Packwood, or
11 miles northwest of Fairfield, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fairfield, Brighton, Richland, Maharishi Vedic City, Packwood,
Pleasant Plain, Abingdon, Ollie, Fairfield Municipal Airport,
Perlee, Linby, East Pleasant Plain, Pekin, Germanville, Brookville,
Salina, Lake Darling State Park, Rubio and Beckwith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4127 9181 4101 9174 4103 9218 4116 9218
4116 9222 4121 9222
TIME...MOT...LOC 0246Z 267DEG 21KT 4113 9212
HAIL...1.00IN
WIND...60MPH
$$
ERVIN3 follow-up statements
064
WWUS53 KDVN 210258
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
958 PM CDT THU JUL 20 2017
IAC101-107-183-210345-
/O.CON.KDVN.SV.W.0161.000000T0000Z-170721T0345Z/
Keokuk IA-Washington IA-Jefferson IA-
958 PM CDT THU JUL 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN KEOKUK...SOUTHWESTERN WASHINGTON AND NORTHERN
JEFFERSON COUNTIES...
At 958 PM CDT, a severe thunderstorm was located over Packwood, or 9
miles north of Fairfield, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fairfield, Brighton, Richland, Maharishi Vedic City, Packwood,
Pleasant Plain, Ollie, Fairfield Municipal Airport, Perlee, Linby,
East Pleasant Plain, Germanville, Brookville, Salina, Lake Darling
State Park, Rubio and Beckwith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4127 9181 4101 9174 4103 9211 4116 9214
4119 9217 4122 9215
TIME...MOT...LOC 0258Z 267DEG 21KT 4113 9203
HAIL...1.00IN
WIND...60MPH
$$
ERVIN764
WWUS53 KDVN 210302
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1002 PM CDT THU JUL 20 2017
IAC101-107-183-210345-
/O.CON.KDVN.SV.W.0161.000000T0000Z-170721T0345Z/
Keokuk IA-Washington IA-Jefferson IA-
1002 PM CDT THU JUL 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN KEOKUK...SOUTHWESTERN WASHINGTON AND NORTHERN
JEFFERSON COUNTIES...
At 1002 PM CDT, a severe thunderstorm was located near Packwood, or 8
miles north of Fairfield, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fairfield, Brighton, Richland, Maharishi Vedic City, Packwood,
Pleasant Plain, Fairfield Municipal Airport, Perlee, East Pleasant
Plain, Germanville, Salina, Lake Darling State Park, Rubio and
Beckwith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4127 9181 4101 9174 4103 9207 4114 9211
4121 9206
TIME...MOT...LOC 0302Z 270DEG 19KT 4112 9201
HAIL...<.75IN
WIND...60MPH
$$
ERVIN181
WWUS53 KDVN 210316
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1016 PM CDT THU JUL 20 2017
IAC101-107-183-210326-
/O.CAN.KDVN.SV.W.0161.000000T0000Z-170721T0345Z/
Keokuk IA-Washington IA-Jefferson IA-
1016 PM CDT THU JUL 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEOKUK...
SOUTHWESTERN WASHINGTON AND NORTHERN JEFFERSON COUNTIES IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled. However gusty winds and heavy rain are still possible
with this thunderstorm.
LAT...LON 4127 9181 4101 9174 4103 9207 4114 9211
4121 9206
TIME...MOT...LOC 0314Z 267DEG 21KT 4112 9190
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:23 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 20, 6:23 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
623 PM CDT Thu Jul 20 2017
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 330 PM CDT Thu Jul 20 2017
Quasi-stationary front undulating generally west-to-east acrs
central IA and lingering outflow boundaries on northern fringe of
ongoing heat dome, to be focus of occasional rounds of severe and
heavy rain producing thunderstorms through the first half of the
weekend, before northwest flow brings about a reprieve from the
storms, heat and humidity by early next week. Until then, flooding
rains possible for select areas of the CWA, and resultant river
flooding. Current area more sensitive right now are far northwestern
IL that got hit with heavy rain last night.
&&
.SHORT TERM...(This Evening through Friday)
ISSUED AT 330 PM CDT Thu Jul 20 2017
Tonight...Will keep ongoing heat headlines going through at least
Fri evening, but with temporary bouts of storms and convective
debris producing some passing breaks in the excessive heat.
As for storm chances tonight, see two scenarios unfolding. First one
is in the VCNTY of the above mentioned front acrs central IA along
and south of I80, where LLVL moisture convergence is occurring. This
would be this evening where isolated to sctrd storms could fire, if
the EML can be overcome. The other zone would be along elevated warm
front draped acrs the north half of IA, into northwest IL where CU
field is ongoing. This could be more from mid evening and into the
overnight, early Fri morning hours. Will cover potentials with low
to moderate chance POPS. If storms could get going, despite marginal
shear, a few could be strong with gusty winds and locally heavy
rainfall. Patchy fog possible in pooled sfc DPT fields and light
winds later tonight into early morning.
Friday...Whatever thunderstorm activity lingers out of Thu night into
Fri morning may diurnally wane. This should allow some of the heat
to rebuild, thus the ongoing heat headlines. But some areas to the
north may not recover and stay below true excessive heat criteria.
Then the main from will try to retreat north, possibly adjusting
it's way from northwest of Cedar Rapids, to princeton IL by evening.
This could be the late afternoon focus for more storms. With more
organized storm clusters developing acrs southern MN and looking to
propagate east-southeast along thermal gradient, along with the late
afternoon frontal alignment locally opening up NW IL to more
storms, will issue a Flash Flood watch for the 3 NW IL counties hard
hit by heavy rain last night, Jo Daviess, Stephenson, and Carroll
from 21z Fri through 14z Sat. Strong to severe storms possible Fri
afternoon where they fire. ..12..
.LONG TERM...(Friday Night through Thursday)
ISSUED AT 330 PM CDT Thu Jul 20 2017
Hot & humid with storms and heavy rains with risk of severe into
Saturday...then return to cooler and drier conditions.
Long Term Forecast Confidence Assessment...fair or average with by
far the primary issue is timing, intensity and coverage of
convection abd heavy rainfall Friday night into Saturday AM due to
feedback issues.
Friday night...expect moderate to locally heavy rains over NE 1/2 of
area with retreating warm front and low pressure system with some
portions receiving 1 to 3 inches possible. This in far NE sections
is enough to warrant Flash Flood Watch over NE 3 counties that got
lots of water last 24 hours. Some severe also possible with
damaging winds main risk. Mins of in the lower to middle 70s due
to high dewpoints and clouds are reasonable.
Saturday and Saturday night...another hot and humid day with highs
into lower to middle 90s with heat indices 100 to 105 degrees over
all but far north sections. Some concern POPS may be too low for
later shifts to reassess into Saturday night. Mins in the upper 60s
to lower 70s are expected as drier air starts to move in.
Sunday...Turning a bit cooler and definitely less humid as NW winds
allow for dewpoints to fall through the day. Decent gradient with
lower 80s north to lower 90s south as core of cool air doesn't
arrive until later in the day into Monday.
Sunday night through Tuesday Night...fair with Canadian high
pressure and slightly below normal temperatures with highs 75 to 85
and lows 55 to to 65 and moderately low humidity.
Wednesday through Thursday...near to slightly above normal as higher
moisture and more humid air allows for chances of typical late
summer convection mostly in PM hours.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 620 PM CDT Thu Jul 20 2017
A low confidence hot and humid forecast remains in place tonight.
Conditions are mainly VFR outside of storms, and that should be
the rule except for a period of light fog early in the morning.
There remains enough confidence that storms will move through the
area in the mid evening to early morning hours to allow for a
tempo wording in forecasts north of Burlington. That said, BRL
has a nearby storm that is slowly moving east as fo 23Z. That
storm could impact the BRL airport, but it also may die quickly
before moving that far east. It is isolated and very slow moving.
ERVIN
&&
.HYDROLOGY...
Issued at 330 PM CDT Thu Jul 20 2017
Rivers...have issued a Flood Watch for points on Rock River due to
last nights widespread heavy rains of 2 to 5+ inches in the basin
averages. If additional widespread heavy rains occur Friday
night...then major flooding is likely in many or all most forecast
points.
Rainfall...area rains very possible in northeast sections could be
locally widespread 2 plus inches. This could result in local flash
flooding issues in areas that received over 2 inches last night.
This is the reason for the Flash Flood Watch in the northeast.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT Saturday for Benton-Clinton-Jones-
Linn.
Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
Muscatine-Scott-Van Buren-Washington.
IL...Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam-
Whiteside.
Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.
Flash Flood Watch from Friday afternoon through Saturday morning
for Carroll-Jo Daviess-Stephenson.
MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
Scotland.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...Nichols
AVIATION...Ervin
HYDROLOGY...NicholsHazardous weather outlook, Jul 20, 3:38 PM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 338 PM CDT Thu Jul 20 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-212045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 338 PM CDT Thu Jul 20 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms with strong winds, small hail and torrential rainfall will impact portions of eastern Iowa and northwest Illinois early this morning. Heavy rain falling on areas already saturated from recent storms may lead to localized flash flooding. Later this afternoon and tonight, scattered thunderstorms may redevelop across eastern Iowa and northwest Illinois. These storms will have the potential to produce damaging wind, large hail and torrential rainfall. Area rivers are expected to experience flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Friday through Saturday...several rounds of thunderstorm complexes will push across portions of the outlook area, mainly along and north of Interstate 80. There is the potential for these storms to be severe with damaging winds and large hail. Torrential rainfall is likely with several inches of rain possible in a short time. This could lead to localized flash flooding. However, confidence is low on the timing and exact location of the thunderstorm complexes. Hot and humid conditions can be expected through Saturday. The hotter temperatures should generally occur near and south of Highway 30. Temperatures are expected to push well into the 90s with dewpoints well into the 70s to around 80. This will push heat index values to 105 to 110 every afternoon through Saturday. But cloud cover and storm outflow may bring temporary cool downs to the ambient temperatures, especially north of Highway 30. Heat advisories and excessive heat warnings are in place for northeast Missouri, much of eastern Iowa and west central Illinois through Saturday. Please see the latest National Weather Service statements for details. River flooding impacts could be high, especially on the Rock River if the river basin does receive widespread 2 plus inches of rain. This could result in flooding on the Mississippi River later next week. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Jul 20, 8:12 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
812 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 1 N MOUNT PLEASANT 40.97N 91.54W
07/20/2017 HENRY IA TRAINED SPOTTER
LARGE ROAD DETOUR SIGN FLIPPED OVER ALONG WITH A PIECE OF
FENCE BLOWN DOWN.
&&
12Local storm report, Jul 20, 8:13 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
813 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 W MOUNT PLEASANT 40.96N 91.62W
07/20/2017 M0.88 INCH HENRY IA PUBLIC
0740 PM TSTM WND GST 4 W MOUNT PLEASANT 40.96N 91.62W
07/20/2017 M55.00 MPH HENRY IA PUBLIC
0740 PM HEAVY RAIN 4 W MOUNT PLEASANT 40.96N 91.62W
07/20/2017 M3.75 INCH HENRY IA PUBLIC
RAIN FELL IN PAST 1 HOUR.
&&
GROSSLocal storm report, Jul 20, 8:15 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
815 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL WASHINGTON 41.30N 91.69W
07/20/2017 M0.50 INCH WASHINGTON IA AMATEUR RADIO
&&
GROSSLocal storm report, Jul 20, 8:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 1 W WASHINGTON 41.30N 91.70W
07/20/2017 E0.25 INCH WASHINGTON IA TRAINED SPOTTER
&&
GROSSLocal storm report, Jul 20, 8:39 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
839 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG LOCKRIDGE 40.99N 91.75W
07/20/2017 JEFFERSON IA PUBLIC
DOWNED POWER LINES.
&&
GROSSLocal storm report, Jul 20, 9:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD MOUNT PLEASANT 40.96N 91.55W
07/20/2017 HENRY IA LAW ENFORCEMENT
NUMEROUS STREETS IN TOWN INUNDATED WITH WATER. ONE
VEHICLE DISABLED BY WATER AND TOWED IN 500 BLOCK OF N.
LINCOLN ST. TIME ESTIMATED.
&&
RP KINNEYThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:05 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry | 40 min |
| Jul 20, 7:37 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 53 min |
| Jul 20, 7:56 PM CDT | Flash Flood Warning | DVN | Henry, Jefferson | 6 hr |
| Jul 20, 8:27 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 46 min |
| Jul 20, 8:45 PM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine | 31 min |
| Jul 20, 8:58 PM CDT | Flash Flood Warning | DVN | Henry, Jefferson, Louisa, Muscatine, Washington | 6 hr |
| Jul 20, 9:44 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 46 min |
| Jul 20, 10:13 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 45 min |
| Jul 20, 10:39 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 35 min |
| Jul 20, 11:39 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Keokuk | 27 min |
| Jul 21, 12:40 AM CDT | Special Weather Statement | DVN | Cedar, Johnson, Muscatine | 65 min |
| Jul 21, 1:27 AM CDT | Special Weather Statement | DVN | Scott | 63 min |
| Jul 21, 5:10 AM CDT | Special Weather Statement | DVN | Buchanan, Cedar, Jones, Linn | 65 min |
| Jul 21, 2:56 PM CDT | River Flood Watch | DVN | Delaware, Jones | 67 hr |
| Jul 21, 2:56 PM CDT | River Flood Watch | DVN | Jackson | 4 days |
| Jul 21, 2:56 PM CDT | River Flood Watch | DVN | Buchanan, Linn | 5 days |
| Jul 21, 3:51 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Washington | 54 min |
| Jul 21, 4:39 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson | 66 min |
| Jul 21, 4:49 PM CDT | Tornado Warning | DVN | Johnson | 56 min |
| Jul 21, 5:01 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones, Linn | 59 min |
| Jul 21, 5:16 PM CDT | Flash Flood Warning | DVN | Cedar, Johnson, Jones, Linn | 6 hr |
| Jul 21, 5:24 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 37 min |
| Jul 21, 5:39 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Muscatine | 51 min |
| Jul 21, 6:10 PM CDT | Tornado Warning | DVN | Muscatine | 50 min |
| Jul 21, 6:50 PM CDT | Special Weather Statement | DVN | Clinton, Scott | 55 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.